52 results for solutions.

Parameters for your search query:
Keyword    solutions

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Certain Type of Regular Diophantine Triples and Their Non-Extendability
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 50-55. DOI: 10.12691/tjant-7-2-4
Pub. Date: April 13, 2019Views: 459Downloads: 330
Open AccessCase Study
Export: RIS | BibTeX | EndNote
Confidence Interval for Solutions of the Vasicek Model
Journal of Finance and Economics. 2019, 7(2), 75-80. DOI: 10.12691/jfe-7-2-5
Pub. Date: June 28, 2019Views: 1812Downloads: 1236
Open AccessArticle
Export: RIS | BibTeX | EndNote
Spectral Rectangular Collocation Formula: An Approach for Solving Oscillatory Initial Value Problems and/or Boundary Value Problems in Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 11-17. DOI: 10.12691/tjant-7-1-3
Pub. Date: February 20, 2019Views: 3130Downloads: 2384
Open AccessArticle
Export: RIS | BibTeX | EndNote
Serverless Architectures Review, Future Trend and the Solutions to Open Problems
American Journal of Software Engineering. 2019, 6(1), 1-10. DOI: 10.12691/ajse-6-1-1
Pub. Date: January 25, 2019Views: 5160Downloads: 4328
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analytical Solutions of One-Dimensional Convection-Diffusion Problems
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 152-154. DOI: 10.12691/tjant-6-6-1
Pub. Date: November 05, 2018Views: 2117Downloads: 1475
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 3604Downloads: 2761
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Damage Incurred in Nine Months and Investigating Restoration Methods of Old Buildings in the Historic Texture of Tabriz Bazaar (Case Study: Shahidi-Rasta-Bazari)
American Journal of Civil Engineering and Architecture. 2017, 5(6), 225-236. DOI: 10.12691/ajcea-5-6-2
Pub. Date: December 21, 2017Views: 12302Downloads: 11017
Figure of 46
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exact Travelling Envelope Solitons and Kink-soliton Solutions for the Josephson Nonlinear Left-handed Transmission Line
Applied Mathematics and Physics. 2017, 5(3), 77-84. DOI: 10.12691/amp-5-3-1
Pub. Date: June 24, 2017Views: 10113Downloads: 7830
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
Technical Solutions of Problems in the Handling of the Object with Non-consistent Surface
American Journal of Mechanical Engineering. 2016, 4(7), 400-405. DOI: 10.12691/ajme-4-7-31
Pub. Date: December 17, 2016Views: 7225Downloads: 5682
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 6632Downloads: 4761Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects












Journals





















Article Types